# SDR 29EA202508250194

- Difficulty date: August 25, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N703KW
- Make and model: Boeing 767336
- Aircraft serial: 24343
- Aircraft time: 62,910 hours, 35,736 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 34301181025250
- Condition: Discharged
- Location: Zone 200
- Part time: 200 hours, 50 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

M1209,M736 & M1210   E. BATTERY ALL FAILED CAPACITY TEST.    WO # 7010-0009-2025 NR'S # 0157/0158/0159
